# SDR AWXA200700590

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 19,920 hours, 7,686 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON CABIN FLOOR PANEL 261FF.  REPLACED CABIN FLOOR PANEL 261FF IAW AWA TASK CARD C1D25318.
